Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with vasculitis. Chronic ulcers on the lower legs and swollen spleen. Muscular spasms in the abdomen. Not responding to prednisone

Yes hi. Ive recently been diagnosed with vasculitis . I have chronic ulcers on my lower legs and have a swollen spleen . I often get muscle spasms in my abdomen as I recall getting before I had a historectomy about a year and a half now. Was tested for lupus and am negative. Also had an adverse response to predisone.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting your query.
you have been diagnosed with vasculitis which is inflammation of vessels. Vasculitis has many varieties and are usually caused by autoimmune diseases. In this condition vessels get damaged by body's own immune system and may start bleeding inside causing damage to organs or may present with rashes over surface and predispose ulcer formation.
Usually symptoms are controlled by steroids (predisone), but when it dose not help then other immuno-suppressants and cytotoxic drugs like Cyclophosphamide may be life saving.
You are advised to visit your doctor and talk about other options of therapy.
Hope it helps.
Take Care!
Answered: Thu, 4 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor